MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ EXT ENTERIC BACTERIAL PANEL; GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ EXT ENTERIC BACTERIAL PANEL; GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM
Catalog Number 443812
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Report 5 of 5: it was reported that during use of bd max¿ ext enteric bacterial panel, a false positive vibrio patient result with an unusual pcr curve was obtained.Test was vibrio negative upon repeat.There was no report of patient impact.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report should be canceled because it is a duplicate of report 1119779-2026-00132.
 
Event or Problem Description

Brand Name
BD MAX¿ EXT ENTERIC BACTERIAL PANEL
Common Device Name
GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23816299
Report Number3007420875-2025-00247
Device Sequence Number10092448
Product Code PCH
UDI-Device Identifier00382904438128
UDI-Public(01)00382904438128(17)261212(10)5079024
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K214122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number443812
Device Lot Number5079024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown